Couldn't find what you looking for?

TRY OUR SEARCH!

I have a disease called Ankylosing Spondylitis, AS for short. It is a disease of the soft tissue between the joints. It makes you feel like you are on fire and eventually will fuse joints. My doc started giving me 20 mg of MS (morphine sulfate) 3 times a day. At first I was just taking 1 pill to sleep at night. Eventually it was 2, then 3, then 4. I have been taking MS for about 6-7 years now. Last week I got some kind of weird motivation to quit, don't know where it came from. Probably the thought of my body needing more and more as time went by. I mean, I am 37 and what will I need at 47? 57? the thought scares me. I quit taking it 6 days ago. Like you know the first 3-4 days really suck. My nose ran like a faucet, cold sweats, can't sleep, nausea, yada,yada. I am at 7 days and I still get the hot, cold flashes. The runny nose is gone as well as the nausea. I read what all these people are going through and I just feel for them. Man it really does suck, bad! My dose wasn't even high as most and it still hurt to get off it. I can't imagine what these others are feeling. In short, you can do it. If you have religion in your life your faith can give you the strength to withstand the withdrawl symtoms, to stick with it. Good luck, you can do it.

Loading...

For an illness that I have, of which 'intestinal issues' (do not want to be graphic) was a huge issue, up to 12 times a day, I was given everything, from Imodium to Sandostatin, but insurance, and my system did not keep it working long. Indeed, all meds I took, from tinter to opium to anything you can think of, if it helped, it helped for maybe a month. However, due to the pain that comes along with diarrhea, I was put on Percocet. That not only took away the pain, but also, due to opiate side effects, took away the diarrhea. However, after meeting with my doc and pharmacist and a pain management specialist, they found that keeping me on Percocet would not be a good thing due to the aspirin. So, they put me on MS Contin/Morphine, and this was 12 years ago, I am not up to 800 mgs a day and have been there for a few years. To supplement that, I am also on Dilaudid, 32 mgs a day. I have decided that, though I never feel the urge to have it, I know I am addicted and they said I would be, physically, but better to be addicted than be constantly hospitalized for diarrhea. Now I want out and on a month, have gone down 300 mgs of morphine and 12 of Dilaudid. Every week I will pull another 100/4 of each, until I hope I am off it as it was getting complicated, especially if traveling, of having to carry these meds through customs and would have doctor notes and even letters from consulates to assure that they would not be taken. I am terrified, though, of what will happen if the diarrhea comes back when I get to a certain level. I will have to stock pile Imodium and begin taking 20-30 pills a day which is worse than the Morphine, physically. Now, though, that I am detoxing myself, I don't feel bad, per se, and don't yet feel need to go to the WC more often than usual, but am tired, so tired, and depressed and anxious, etc. This, on top of the normal anxiety of moving, having parents in their 80's, and in financial straits, plus the terminal illness I know will snag me some day. I always keep a "relatively small' amount of the meds on the side in case the moment comes where I can't take it anymore and just want to end it all and I hate that part of me. You wrote what you write 2 years ago but something rang a bell, to me, and I felt something, some need to write something as well. I have no idea what I am doing and am doing it all, on my own, alone, far from home, and I reiterate, totally alone! So tired, fed up, etc but don't feel need to take ends and if I do begin to feel affect of detox, can get scripts for Valium, taken IM as needed, easily, here. I wish you well, and wish myself well. Just want it all done and me back to normal, which will never happen. Peace! BTW...it anyone reads this and has anything to say, please, feel free. Thanks!
Reply

Loading...